# SDR ASAA9740073

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Mech
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 299 - CREW REPORTED THAT THE CAPTAINS L-2 SLIDING WINDOW WAS EXTREMELY DIFFICULT TO CLOSE.  ADJUSTED CAPTAINS L-2 SLIDING WINDOW AND THE WINDOW OPENED AND CLOSED NORMALLY.  (M)
